RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 573–581 (Mi mz872)  

This article is cited in 7 scientific papers (total in 7 papers)

Extending the factorization principle to hypergeometric series of general form

A. W. Niukkanen

Vernadsky Institute of Geochemistry and Analytical Chemistry, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm872

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 487–494

Bibliographic databases:

UDC: 517.588+519.68
Received: 08.10.1998

Citation: A. W. Niukkanen, “Extending the factorization principle to hypergeometric series of general form”, Mat. Zametki, 67:4 (2000), 573–581; Math. Notes, 67:4 (2000), 487–494

Citation in format AMSBIB
\Bibitem{Niu00}
\by A.~W.~Niukkanen
\paper Extending the factorization principle to hypergeometric series of general form
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 573--581
\mathnet{http://mi.mathnet.ru/mz872}
\crossref{https://doi.org/10.4213/mzm872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769904}
\zmath{https://zbmath.org/?q=an:0954.33006}
\elib{http://elibrary.ru/item.asp?id=13334243}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 487--494
\crossref{https://doi.org/10.1007/BF02676405}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz872
  • https://doi.org/10.4213/mzm872
  • http://mi.mathnet.ru/eng/mz/v67/i4/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. W. Niukkanen, “General Linear Transformations of Hypergeometric Functions”, Math. Notes, 70:5 (2001), 698–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Niukkanen, AW, “Operator factorization method and addition formulas for hypergeometric functions”, Integral Transforms and Special Functions, 11:1 (2001), 25  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Niukkanen, AV, “Diagram technique for hypergeometric series of several variables”, Programming and Computer Software, 27:1 (2001), 29  crossref  mathscinet  zmath  isi  scopus  scopus
    4. A. V. Niukkanen, “Kvadratichnye preobrazovaniya gipergeometricheskikh ryadov ot mnogikh peremennykh”, Fundament. i prikl. matem., 8:2 (2002), 517–531  mathnet  mathscinet  zmath
    5. A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Math. Notes, 71:1 (2002), 80–89  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Paramonova, OS, “Computer-aided analysis of transformation formulas for Appel and Horn functions”, Programming and Computer Software, 28:2 (2002), 70  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Niukkanen AW, “On the way to computerizable scientific knowledge (by the example of the operator factorization method)”, Nuclear Instruments & Methods in Physics Research Section A-Accelerators Spectrometers Detectors and Associated Equipment, 502:2–3 (2003), 639–642  crossref  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:115
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019